Discussions By Condition: I cannot get a diagnosis.

plzzzzzzzz help me after heart attack

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: sachinbhasin
  • April 22, 2009
  • 01:16 PM

hello, i am om, 67 yrs old..on jan 2009 i got a heart attack..on 30th of jan i underwent engioplasty(medicated stenting) in 2 veins...according to doctor the blockage was in 4 places which they coverd with two big stents..from then on i am feeling weakness specially in my knee area..on march 13 i had some breathing trouble ..when i reached hosp.. docs told its a lvf attack..(which i am not sure that was)..i got relief within 4 hours ..i got discharged next day...i am phsycologicaly in fear what was that and is there any danger in future..i still fell very weak..pls guide me..
regards

Reply Flag this Discussion

1 Replies:

  • hello, i am om, 67 yrs old..on jan 2009 i got a heart attack..on 30th of jan i underwent engioplasty(medicated stenting) in 2 veins...according to doctor the blockage was in 4 places which they coverd with two big stents..from then on i am feeling weakness specially in my knee area..on march 13 i had some breathing trouble ..when i reached hosp.. docs told its a lvf attack..(which i am not sure that was)..i got relief within 4 hours ..i got discharged next day...i am phsycologicaly in fear what was that and is there any danger in future..i still fell very weak..pls guide me.. regardsHi sachinbhasin,First, it sounds as though your surgery went relatively well. Good for you.It's hard to say exactly what was/is causing the weakness at your knees. It may be due to some degree of decreased circulation. Have you noticed any similar feeling in either your feet or hands?It also sounds as though your "LVF attack" in March of this year was a Left Ventricular Failure (only partial...not complete). The left ventricle of your heart is the "workhorse"...it pumps the oxygenated blood throughout your body. When LVF causes symptoms such as shortness of breath, respiratory distress, etc., it's called a "backward" failure because the decreased "pumping" efficiency of the left side of the heart causes a back-up, if you will, of blood in the lungs. The lungs become congested with blood which results in difficulty breathing. It's not uncommon for LVF to develop subsequent to a myocardial infarction (heart attack).It seems as though your acute LVF attack last March has left you with some degree of chronic LVF. This often results in a condition called Congestive Heart Failure (CHF), which would account for your ongoing feelings of weakness.You didn't mention whether you're taking any medications. I'm assuming that it's pretty likely that you are. If so, they should help take strain off your heart and decrease the congestion in your lungs. Measures such as limiting your fluids and following a "heart safe" diet are also helpful.It's impossible to say with any certainty that you'll never have another episode of acute LVF, but try not to have too much anxiety over the uncertainty. Stress/anxiety definitely isn't good for your heart. One certainty, though: if you take your prescribed medications and follow your Docs recommendations as best you can you'll be decreasing the chances of having an acute problem.Take care,John<
    JonMac 165 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.